# SDR FDEA201609183306

- Difficulty date: September 18, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSIONS AT RT STA 475, X = -75.25.  SEAT TRACK REPAIRED PER SRM 53-00-52-2R FIG 201 REPAIR 5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
